# SDR HEEA072465

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- Aircraft time: 8,896 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 331743
- Condition: Erratic
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INCONSISTENT STARTS.  SOME STARTS NORMAL.  OTHERS DELAYED AND TENDED TO HAVE HIGH TOT. REPLACED WITH SERVICEABLE FUEL CONTROL.
